MathSciNet Relay Station
MathSciNet bibliographic data
MR2375788 (2009c:49038) 49J53 (41A65 49K27 90C25)
Dudov, S. I.; Konoplev, A. B. On the approximation of a continuous multivalued mapping by constant multivalued mappings with ball images. (Russian) Mat. Zametki 82 (2007), no. 4, 525--529; translation in Math. Notes 82 (2007), no. 3-4, 469–473
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement